# SDR IXKA9700058

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT MCO, OVERNIGHT INSPECTION FOUND EMERGENCY FLOOR LIGHTING LOOSE IN FORWARD CABIN.  SECURED EMERGENCY FLOOR TRACK LIGHTING.  (M)
